MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION EON MINI CHARGING SYSTEM

ST. JUDE MEDICAL - NEUROMODULATION EON MINI CHARGING SYSTEM
Model Number 3721
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 04/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of the event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.  based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Related manufacturer reference number: 1627487-2020-04651.It was reported the patient experienced pocket heating while charging their ipg.Surgical intervention took place where the scs system was explanted at an unknown date to address the issue.

Brand Name
EON MINI CHARGING SYSTEM
Common Device Name
EON MINI CHARGING SYSTEM
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key10060919
Report Number1627487-2020-04650
Device Sequence Number16814364
Product Code LGW
UDI-Device Identifier05414734402620
UDI-Public05414734402620
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2012
Device Model Number3721
Device Catalogue Number3721
Device Lot Number3562170
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2020
Initial Report FDA Received Date05/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL # 3788 - IPG
Outcome Attributed to Adverse Event Other;
Patient Weight77